# SDR UPS07449034

- Difficulty date: January 11, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2200-2220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO COMPT FX SKIN FOUND CORRODED BTN BS 2200 TO BS 2220 STR 33R TO 34R AS MARKED.  CORROSION BLEND OUT 0.035" BY 1/2" BY 4" EXCEED SRM LIMIT.  FX BS 2193 TO BS 2217 BTN STR 31R TO STR 34R SKIN REPAIRED AS PER SRM 53-30-03 FIG 17.
